MAUDE Adverse Event Report: TELEFLEX MEDICAL HZ APPLIER MICRO 8" CVD; APPLIER, SURGICAL, CLIP

TELEFLEX MEDICAL HZ APPLIER MICRO 8" CVD; APPLIER, SURGICAL, CLIP
Model Number IPN008965
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 11/29/2021
Type of Reportable Event Serious Injury
Event or Problem Description
A surgeon had issues with our 537081 appliers.They damaged the vessels.
 
Additional Manufacturer Narrative
Qn# (b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
A surgeon had issues with our 537081 appliers.They dammage the vessels.
 
Additional Manufacturer Narrative
Qn#(b)(4).Per customer provided information this instrument was not produced at this facility.Based on lot information provided we believe this instrument was produced at the teleflex rtp facility.This instrument has not been returned for review or evaluation therefore we are unable to determine what may have caused the alleged defect or validate the alleged complaint.All instruments of this type which are produced at this facility are 100% visually inspected and function tested prior to release to the customer as this is a standardized procedure at this facility for this product line.Due to these findings, no further actions will be taken in response to this complaint and this record will be deemed closed.
 
Event or Problem Description
A surgeon had issues with our 537081 appliers.They dammage the vessels.
 
Additional Manufacturer Narrative
(b)(4).Device history record was reviewed for notifications pertaining to incoming inspection, stock checks, and product returns.No concerns were noted with reference to 537081.Isolated incident.The referenced device lot was distributed over 10 years ago.This instrument applies a ligating clip with parallel closure.This device requires routine service for optimal performance.The only opportunity for vessel damage is misaligned jaws resulting from lack of service, physical damage, or improper use of the applier.A review of the actual product involved in the complaint could not be conducted since the product was not returned.Device history record was reviewed for notifications pertaining to incoming inspection, stock checks, and product returns.No concerns were noted with reference to (b)(4).Isolated incident.The referenced device lot was distributed over 10 years ago.This instrument applies a ligating clip with parallel closure.This device requires routine service for optimal performance.The only opportunity for vessel damage is misaligned jaws resulting from lack of service, physical damage, or improper use of the applier.

Brand Name
HZ APPLIER MICRO 8" CVD
Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key12961547
Report Number3011137372-2021-00339
Device Sequence Number5449318
Product Code GDO
UDI-Device Identifier24026704696639
UDI-Public24026704696639
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN008965
Device Catalogue Number537081
Device Lot Number2007634-080
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2021
Supplement Date Received by Manufacturer01/24/2022
02/23/2022
Initial Report FDA Received Date12/08/2021
Supplement Report FDA Received Date01/25/2022
02/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown